Document Type: Research Paper

Authors

1 Department of Application Mathematics, Kerman Graduate University of High Technology, PO. Code 76315-115, Iran

2 Department of Mathematics, Shahid Bahonar University of Kerman, PO. Code 76175-133, Iran

3 Department of Mathematics, Ferdowsi University of Mashhad, PO. Code 1159-91775, Iran

Abstract

In This paper, we give a necessary condition for function in $L^2$ with its dual to generate a dual shearlet tight frame with respect to admissibility.

Keywords

Main Subjects

[1] C. K. Chui, X. Shi, On a LittlewoodPaley identity and characterization of wavelets, Math. Anal. Appl. 177 (1993) 608-626.

[2] I. Daubechies, B. Han, Pairs of dual wavelet frames from any two renable functions, Constr. Appr.,to appear.

[3] B. Han, On dual wavelet tight frames, Appl. Comput. Harmon. Anal. 4 (1997) 380-413.

[4] G. Kutyniok, D. Labate, Shearlets: Multiscale Analysis for Multivariate Data, Birkhauser, Basel, 2012.